Revista Matemática Iberoamericana


Full-Text PDF (2244 KB) | Metadata | Table of Contents | RMI summary
Volume 10, Issue 3, 1994, pp. 581–626
DOI: 10.4171/RMI/162

Published online: 1994-12-31

Interpolation of finite order entire functions

Robert E. Heyman[1]

(1) Department of Defense, Fort Meade, USA

No abstract available for this article.

No keywords available for this article.

Heyman Robert: Interpolation of finite order entire functions. Rev. Mat. Iberoam. 10 (1994), 581-626. doi: 10.4171/RMI/162